# SDR GTIA030080

- Difficulty date: February 19, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Condition: Out Of Position
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FORWARD LOWER ISOLATOR MOUNTS ALIGNMENT MARKS SHIFTED. REMOVED AND REPLACED LOWER VIBRATION ISOLATOR MOUNT.  (M)
